Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 5, NWS Brownsville, TX

June 24, 2019Cameron County, Hidalgo County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jun 24, 2019, 11:56 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 11:56 PM CDT (04:56 UTC)
Expired
Jun 25, 2019, 3:00 AM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 52 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 12:00 AM CDTFLASH FLOOD2 Wnw Lyford, TXWATER ENTERING HOMES AND NUMEROUS ROAD CLOSURES DUE TO FLASH FLOODING NEAR LYFORD.
Jun 25, 12:00 AM CDTFLASH FLOODWnw Raymondville, TXPHOTOS RECEIVED VIA SOCIAL MEDIA. TIME IS ESTIMATED.
Jun 25, 12:15 AM CDTFLASH FLOOD1 S Combes, TXMULTIPLE STALLED OUT AND ABANDONED VEHICLES ON FLOODED ROADS; BOTH NORTHBOUND AND SOUTHBOUND FRONTAGE ROADS ALONG I-69E IMPASSABLE DUE TO FLOODED WATERS FROM HARLINGEN TO COMBES; WATER ENTERING BUSINESSES AND MOBILE HOMES ALONG FRONTAGE ROAD.
Jun 25, 1:00 AM CDTFLASH FLOODSebastian, TXDOZENS OF PEOPLE EVACUATED DUE TO FLASH FLOODING.
Jun 25, 2:00 AM CDTFLASH FLOOD5 Ne Donna, TXSEVERAL CARS STALLED OUT ON FLOODED ROADS. WATER LEVELS UP TO CAR HOODS IN SOME LOCATIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 4.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2019-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4145 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2019-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4145 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

285 
WGUS54 KBRO 250456
FFWBRO
TXC061-215-489-250800-
/O.NEW.KBRO.FF.W.0005.190625T0456Z-190625T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1156 PM CDT Mon Jun 24 2019

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Southeastern Hidalgo County in Deep South Texas...
  Northwestern Cameron County in Deep South Texas...
  Southwestern Willacy County in Deep South Texas...

* Until 300 AM CDT.

* At 1153 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. 3 to 5 inches of rain have fallen across the warned 
  area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Harlingen, Weslaco, San Benito, Donna, Mercedes, Raymondville, La
  Feria, Elsa, Progreso and Edcouch.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2605 9777 2603 9778 2606 9780 2605 9784
      2607 9786 2607 9803 2604 9804 2607 9808
      2606 9813 2615 9816 2620 9805 2637 9804
      2649 9794 2651 9774 2635 9772 2634 9766
      2625 9761 2615 9761 2603 9769 2602 9774

$$

CASTILLO
1 follow-up statement
754 
WGUS74 KBRO 250609
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
109 AM CDT Tue Jun 25 2019

TXC061-215-489-250800-
/O.CON.KBRO.FF.W.0005.000000T0000Z-190625T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Cameron TX-Willacy TX-
109 AM CDT Tue Jun 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN HIDALGO...NORTHWESTERN CAMERON AND SOUTHWESTERN WILLACY
COUNTIES...

At 107 AM CDT, Doppler radar indicated heavy rain across the warned 
area. 3 to 5 inches of rain have fallen across the warned area. 
Flash flooding is already occurring.

Some locations that will experience flooding include...
Harlingen, Weslaco, San Benito, Donna, Mercedes, Raymondville, La
Feria, Elsa, Progreso and Edcouch.

Additional rainfall amounts of up to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 2605 9777 2603 9778 2606 9780 2605 9784
      2607 9786 2607 9799 2615 9807 2619 9806
      2620 9805 2637 9804 2649 9794 2651 9774
      2635 9772 2634 9766 2625 9761 2615 9761
      2603 9769 2602 9774

$$

CASTILLO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 8:54 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 24, 8:54 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
854 PM CDT Mon Jun 24 2019

.DISCUSSION...The MCV continues to spin across the mid Valley
late this evening. Brownsville radar indicates heavy rainfall
persisting across portions of Willacy, Hidalgo, and Cameron
counties. Made a quick update to bump up POPs and QPF values
across that area through midnight. Showers and thunderstorms are
expected to drift south of the Rio Grande Valley around midnight.
No other changes are needed at this time.

&&

.PREV DISCUSSION... /issued 636 PM CDT Mon Jun 24 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Brownsville radar continues to indicate a line of
convection north of the local aerodromes. These showers and
thunderstorms are expected to move south across the Rio Grande
Valley through the late evening hours. Will continue to mention
MVFR to periodic IFR conditions this evening with a brief period
of VFR conditions possible by late evening. VCSH/VCTS and MVFR
conditions as the potential for periods of convection will likely
persist throughout the overnight and early morning hours. This is
due to a 500 mb trough moving over the region from the west
maintaining the convection chance across the Rio Grande Valley.

PREV DISCUSSION... /issued 437 PM CDT Mon Jun 24 2019/

SHORT TERM (Tonight through Tuesday Night): The latest BRO/CRP
radar imagery shows that the conv boundary to our north is
persisting, but is slowing down a bit in forward speed. The
overall trend of this boundary will likely determine the conv
potential across Deep South TX and the RGV into the evening and
overnight hours. LAPS CAPE values remain in the 4000 to 5300 J/KG
range mainly along and east of the Intestate 69C corridor. The
current convection looks to be firing near this max CAPE values as
the boundary continues moving south. The ARW short term guidance
appears to be handling this conv the best of the CAMS guidance.
The ARW shows this conv boundary sagging steadily southwards this
evening and tonight eventually pushing the activity closer to the
Rio Grande. This looks reasonable and will go close to this
guidance for conv trends over the next 6 to 12 hours.

Assuming that the conv complex pushes to the west and south of the
Rio Grande later tonight, we may get a lull in the activity as
outflow from the conv stabilizes the atms.

The conv potential may persist into Tues for the region as a 500
mb trough axis develops/moves into the region from the west. So
will maintain chc pops into Tues with decent QPF with the pops
trending down into Tues Night.

The increasing pops/cld cover and the conv outflow will likely
start lowering the temps through tomorrow night. Fortunately, this
will likely limit the heat index values for tomorrow afternoon.
Will allow the Heat Advisory to expire at 7 pm this evening.

LONG TERM (Wednesday through Monday): Finally, the pattern
begins to change in the long term as high pressure builds west of
the region by midweek. This will allow for a fairly benign upper
level pattern to set up, at least initially. At the surface, high
pressure will be in control of our weather here in Deep South
Texas allowing for less wind and perhaps a degree or two cooler
during the afternoon.

With light easterly flow at the surface through the end of the week,
expect some convection possibly developing along the sea breeze
roughly Thursday through the weekend. That said, the upper levels
begin to become a bit more interesting by this weekend as an upper
level trough or TUTT moves into the region. With continued weak
easterly flow at the surface allowing for the development of a sea
breeze front and some upper level support, increased POPs going into
next weekend.

Vaguely looking into the latter half of next weekend and into the
next workweek, it appears a wetter pattern is taking shape across
the region as the TUTT remains in place and southerly return flow
keeps a very rich low level column in place. This should be enough
to help with diurnal development at the very least.

MARINE (Tonight through Tuesday Night): Surface obs from the
lower TX Bay and Gulf waters in addition to ASCAT estimated winds
indicate that the conditions across the Bay and Gulf waters have
improved somewhat allowing for conditions to drop below SCA
levels. Surface ridging over the Gulf of Mex will maintain light
to moderate SE surface flow along the lower TX throughout
Tues/Tues Night.

(Wednesday through Monday): Moderate winds and seas can be expected
at the start of the long term, however, as high pressure takes
control, surface flow will begin to weaken allowing for a more
favorable marine environment that should persist through the
upcoming weekend. Cannot rule out some shower and storm development
by late week and into the weekend. In response, locally agitated
seas can be expected in the strongest convection, though this
seems like the exception rather than the rule.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Jun 24, 4:25 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
425 PM CDT Mon Jun 24 2019

TXZ248>257-351-353-252130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
425 PM CDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Heat Advisory remains in effect for inland Cameron, Willacy and
Kenedy, Hidalgo, Brooks and Starr counties until 7 PM CDT this
evening. Dangerous heat indices between 111 and 115 degrees can
be expected through early evening.

There is a moderate risk of rip currents along the lower Texas
coast, including Boca Chica Beach and the beaches of South Padre
Island.

There is potential for a few strong storms to develop across the
northern ranchlands and upper Rio Grande Valley this evening and
overnight. If storms develop, isolated strong wind gusts and
large hail will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is potential for a few strong storms to develop, mainly
across the northern ranchlands and upper Rio Grande Valley on
Tuesday. If storms develop, isolated strong wind gusts and large
hail will be possible.

The rip current risk is expected to remain elevated through
mid-week along the lower Texas coast, including Boca Chica Beach
and the beaches of South Padre Island.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-252130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
425 PM CDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 24, 9:59 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Brownsville TX
959 PM CDT Mon Jun 24 2019

TXZ251-253>257-351-353-250400-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-
Coastal Kenedy TX-Coastal Cameron TX-Northern Hidalgo TX-
Inland Cameron TX-Inland Kenedy TX-
959 PM CDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...HIDALGO...
NORTHWESTERN CAMERON AND WILLACY COUNTIES UNTIL 1100 PM CDT...

At 959 PM CDT, Doppler radar was tracking a strong thunderstorm over
Santa Rosa High School, or over Santa Rosa. This storm was nearly
stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, San Benito,
Alamo, Donna and Mercedes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2650 9726 2652 9727 2651 9743 2645 9737
      2641 9745 2640 9734 2601 9765 2606 9820
      2615 9836 2666 9823 2664 9732 2657 9728
      2664 9731 2664 9730 2651 9725
TIME...MOT...LOC 0259Z 094DEG 3KT 2625 9779

BRADY
Local storm report, Jun 24, 11:06 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1106 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      5 N EDCOUCH             26.37N 97.97W
06/24/2019                   HIDALGO            TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORT MULIPLE WATER RESCUES ONGOING
            IN THE MONTE ALTO AREA. 3 TO 4 FEET OF WATER DEPTH IN THE
            MONTE ALTO AREA.

&&

TSPEECE
Local storm report, Jun 24, 11:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1107 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      8 W RAYMONDVILLE        26.47N 97.92W
06/24/2019                   WILLACY            TX   EMERGENCY MNGR

            MULTIPLE ONGOING WATER RESCUES IN THE LASARA AREA WITH
            WATER DEPTH OF IN EXCESS OF 4 FEET.

&&

MB
Local storm report, Jun 24, 11:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1120 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLASH FLOOD      WESLACO                 26.16N 97.98W
06/24/2019                   HIDALGO            TX   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED.

&&

MB
Local storm report, Jun 24, 11:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1122 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      LA FERIA                26.16N 97.82W
06/24/2019                   CAMERON            TX   DEPT OF HIGHWAYS

            MULTIPLE ROADS CLOSED IN LA FERIA

&&

MB
Local storm report, Jun 24, 11:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      HARLINGEN               26.20N 97.69W
06/24/2019                   CAMERON            TX   LAW ENFORCEMENT

            HARLINGEN POLICE REPORTED NUMEROUS ROADS CLOSED DUE TO
            FLOODING INCLUDING WILSON ROAD AND INTERSTATE 69E
            FRONTAGE ROAD.

1127 PM     FLASH FLOOD      LA FERIA                26.16N 97.82W
06/24/2019                   CAMERON            TX   LAW ENFORCEMENT

            CAMERON COUNTY SHERIFF REPORTED FLOODING ON INTERSTATE 2
            AND THE FRONTAGE ROAD BETWEEN LA FERIA AND HARLINGEN.

&&

KCACERES

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:17 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Starr, Willacy118 min
Jun 24, 7:21 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo54 min
Jun 24, 7:40 PM CDTSpecial Weather StatementBROHidalgo, Starr, Willacy65 min
Jun 24, 7:42 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy3 hr
Jun 24, 7:45 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo33 min
Jun 24, 8:01 PM CDTSpecial Marine WarningBRO119 min
Jun 24, 8:47 PM CDTSpecial Weather StatementBROCameron, Hidalgo, Willacy58 min
Jun 24, 8:57 PM CDTAreal Flood AdvisoryBROCameron93 min
Jun 24, 9:22 PM CDTSpecial Marine WarningBRO113 min
Jun 24, 9:59 PM CDTSpecial Weather StatementBROHidalgo, Willacy61 min
Jun 24, 10:32 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy88 min
Jun 24, 10:49 PM CDTFlash Flood Warning EmergencyBROCameron, Hidalgo, Willacy3 hr
Jun 24, 11:29 PM CDTFlash Flood Warning EmergencyBROCameron, Hidalgo3 hr
Jun 24, 11:56 PM CDTSevere Thunderstorm WarningBROCameron29 min
Jun 25, 12:02 AM CDTSevere Thunderstorm WarningBROCameron43 min
Jun 25, 12:11 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jun 25, 12:39 AM CDTSpecial Weather StatementBROCameron, Willacy66 min
Jun 25, 12:51 AM CDTSpecial Marine WarningBRO84 min
Jun 25, 1:15 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jun 25, 1:34 AM CDTSpecial Marine WarningBRO56 min
Jun 25, 2:55 AM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy12 hr
Jun 25, 3:28 AM CDTAreal Flood AdvisoryBROCameron2 hr
Jun 25, 10:03 AM CDTSpecial Marine WarningBRO57 min
Jun 25, 10:19 AM CDTFlash Flood WatchBROCameron, Hidalgo, Kenedy, Willacy18 hr
Jun 25, 10:31 AM CDTSpecial Marine WarningBRO44 min
Jun 25, 11:14 AM CDTSpecial Marine WarningBRO61 min
Jun 25, 11:42 AM CDTAreal Flood WarningBROWillacy3 hr
Jun 25, 11:52 AM CDTAreal Flood WarningBROCameron, Hidalgo3 hr
Jun 25, 12:14 PM CDTSpecial Marine WarningBRO61 min
Jun 25, 2:36 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy6 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.